You don't say how long you have been taking Tamoxifen for, but there is certainly some evidence linking it to morning stiffness and joint pain, though this is usually small joints (fingers, toes, ankles, wrists) and, if I recall correctly a possible link to early onset srthritis (can't recall which variety). Not all GPs are aware of this, and not all teams believe in the effect - I am fortunate that mine all do. It sounds to me like you GP and onc are erring on the side of caution, with the intention of reassuring you rather than scaring you. My lot are pretty 'anti' X-rays, scans etc as a means of reassurance but sure as anything act fast if they have concerns. About three months after I started on Tamoxifen (starting during my rads) I had persistent low back pain - and was terrified it was mets - I rang my BCN who talked me through my symptoms and then said "that's the wrong sort of back pain...try this... and if you are still worried come back in few weeks" I did what she said and it did ease and then stop, just took a long time (several months). Hopefully you will be the same. Do try to keep in mind theat surgery, chemo and rads all impact our bodies, and being 'woman-handled' by medics can leave us with odd aches and pains for some time.
Take care and hope it is as good news as possible